Publisher: CCSE   (Total: 43 journals)   [Sort by number of followers]

Showing 1 - 43 of 43 Journals sorted alphabetically
Applied Physics Research     Open Access   (Followers: 7)
Asian Culture and History     Open Access   (Followers: 17)
Asian Social Science     Open Access   (Followers: 7)
Cancer and Clinical Oncology     Open Access   (Followers: 9)
Computer and Information Science     Open Access   (Followers: 17)
Earth Science Research     Open Access   (Followers: 12)
Energy and Environment Research     Open Access   (Followers: 14)
Engineering Management Research     Open Access   (Followers: 7)
English Language and Literature Studies     Open Access   (Followers: 26)
English Language Teaching     Open Access   (Followers: 33)
Environment and Natural Resources Research     Open Access   (Followers: 9)
Environment and Pollution     Open Access   (Followers: 13)
Global J. of Health Science     Open Access   (Followers: 12, SJR: 0.416, CiteScore: 1)
Higher Education Studies     Open Access   (Followers: 72)
Intl. Business Research     Open Access   (Followers: 8)
Intl. Education Studies     Open Access   (Followers: 10)
Intl. J. of Biology     Open Access   (Followers: 2)
Intl. J. of Business and Management     Open Access   (Followers: 22)
Intl. J. of Chemistry     Open Access   (Followers: 12)
Intl. J. of Economics and Finance     Open Access   (Followers: 18)
Intl. J. of English Linguistics     Open Access   (Followers: 12)
Intl. J. of Marketing Studies     Open Access   (Followers: 23)
Intl. J. of Psychological Studies     Open Access   (Followers: 6)
Intl. J. of Statistics and Probability     Open Access   (Followers: 5)
Intl. Law Research     Open Access   (Followers: 2)
J. of Agricultural Science     Open Access   (Followers: 14)
J. of Education and Learning     Open Access   (Followers: 3)
J. of Educational and Developmental Psychology     Open Access   (Followers: 19)
J. of Food Research     Open Access   (Followers: 5)
J. of Geography and Geology     Open Access   (Followers: 15)
J. of Management and Sustainability     Open Access   (Followers: 10)
J. of Materials Science Research     Open Access   (Followers: 8)
J. of Mathematics Research     Open Access   (Followers: 6)
J. of Molecular Biology Research     Open Access   (Followers: 3)
J. of Plant Studies     Open Access   (Followers: 1)
J. of Politics and Law     Open Access   (Followers: 13)
J. of Sustainable Development     Open Access   (Followers: 33)
Mechanical Engineering Research     Open Access   (Followers: 19)
Modern Applied Science     Open Access   (Followers: 2)
Network and Communication Technologies     Open Access   (Followers: 5)
Public Administration Research     Open Access   (Followers: 2)
Review of European Studies     Open Access   (Followers: 12)
Sustainable Agriculture Research     Open Access   (Followers: 6)
Similar Journals
Journal Cover
Journal of Mathematics Research
Number of Followers: 6  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1916-9795 - ISSN (Online) 1916-9809
Published by CCSE Homepage  [43 journals]
  • Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 13,
           No. 5

    • Abstract: Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 13, No. 5, 2021
      PubDate: Thu, 30 Sep 2021 00:52:33 +000
  • Tribonacci and Tribonacci-Lucas Hybrinomials

    • Abstract: In this paper, we introduce Tribonacci and Tribonacci-Lucas hybrinomials and derive these hybrinomials by the matrices. We present Binet formulas, generating functions, exponential generating functions and summation formulas, some properties of these hybrinomials. Moreover, we obtain relationship between the Tribonacci and Tribonacci-Lucas hybrinomials.
      PubDate: Thu, 30 Sep 2021 00:25:11 +000
  • Order-Independent Algorithm for the Asymptotic Stability of Complex

    • Abstract: The Extended Routh Array (ERA) settles the asymptotic stability of complex polynomials. The ERA is a natural extension of the Routh Array which applies only to real polynomials. Although the ERA is a nice theoretical algorithm for stability testing, it has its limitations. Unfortunately, as the order of the polynomial increases, the size of calculations increases dramatically as will be shown below. In the current work, we offer an alternative algorithm which is basically equivalent to the ERA, but has the extra advantage of being simpler, more efficient, and easy to apply even to large order polynomials. In all the steps required in the construction of the new algorithm, only one single and simple algebraic operation is needed, which makes it a polynomial order-independent algorithm.
      PubDate: Wed, 22 Sep 2021 08:17:01 +000
  • A Comprehensive Comparison of Label Setting Algorithm and Dynamic
           Programming Algorithm in Solving Shortest Path Problems

    • Abstract: In this paper, Label Setting Algorithm and Dynamic Programming Algorithm had been critically examined in determining the shortest path from one source to a destination. Shortest path problems are for finding a path with minimum cost from one or more origin (s) to one or more destination(s) through a connected network. A network of ten (10) cities (nodes) was employed as a numerical example to compare the performance of the two algorithms. Both algorithms arrived at the optimal distance of 11 km, which corresponds to the paths 1→4→5→8→10 ,1→3→5→8→10 , 1→2→6→9→10  and  1→4→6→9→10 . Thus, the problem has multiple shortest paths. The computational results evince the outperformance of Dynamic Programming Algorithm, in terms of time efficiency, over the Label Setting Algorithm. Therefore, to save time, it is recommended to apply Dynamic Programming Algorithm to shortest paths and other applicable problems over the Label-Setting Algorithm.
      PubDate: Wed, 22 Sep 2021 08:05:03 +000
  • Applying Differential Forms and the Generalized Sundman Transformations in
           Linearizing the Equation of Motion of a Free Particle in a Space of
           Constant Curvature

    • Abstract: Equation of motion of a free particle in a space of constant curvature applies to many fields, such as the fixed reduction of the second member of the Burgers classes, the study of fusion of pellets, equations of Yang-Baxter, the concept of univalent functions as well as spheres of gaseous stability to mention but a few. In this study, the authors want to examine the linearization of the said equation using both point and non-point transformation methods. As captured in the title, the methods under examination here are the differential forms (DF) and the generalized Sundman transformations (GST), which are point and non-point transformation methods respectively. The comparative analysis of the solutions obtained via the two linearizability methods is also taken into account.
      PubDate: Wed, 25 Aug 2021 05:53:26 +000
  • Lower Bounds of the Smallest Singular Value of Matrices

    • Abstract: In this paper, we get a lower bound of the smallest singular value of an arbitrarily matrix A by the trace of H(A) and the Euclidean norm of H(A), where H(A) is Hermitian part of A, numerical examples show the e ectiveness of our results.
      PubDate: Wed, 25 Aug 2021 05:38:44 +000
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-